# SDR SWAA2019011628521

- Difficulty date: November 30, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB NR 2 STIFFENER CRACKED AT STAB STA 92.7.  REPAIRED STIFFENER IAW SRM AND DWG.
